A 34-year-old member asked:
are their any drops i can take to decrease the redness in my eyes caused by combigan and lumigan drops i take for my open angle glaucoma?
2 doctor answers • 5 doctors weighed in
Ophthalmology 22 years experience
Red eyes: One of the common side effects of Lumigan is chronic red eye. You may use naphcon a (over the counter) on occasion for taking out the redness. Do not overuse this drop (no more than once per day) or you may develop rebound redness.
6092 viewsReviewed >2 years ago
Ophthalmology 32 years experience
Lumigan: Is the most likely culprit. Sometimes it can get better over time, instilling at bedtime helps. Assuming that you are already doing that, the only other thing would be to discuss alternatives with your doctor.
6088 viewsReviewed >2 years ago
Last updated Jul 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.